# SDR SWIA972527

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,299 hours, 12,871 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT ABOUT 1000 FT ON FINAL JUST AFTER TURNING AUTOPILOT OFF AILERONS WERE LOCKED UP.  AFTER ABOUT 15 TO 20 SECONDS THEY BECAME NORMAL.  OPERATED AUTOPILOT WITH ALL 3 HYDRAULIC SYSTEMS, ALSO WITH INDIVIDUAL SYSTEMS ARMED, CONTROL AND INDICATION NORMAL.  AP DISCONNECT SWITCHES CAPTS AND F/OS AND FCP ALL CHECK GOOD WITH WARNINGS AND FLIGHT CONTROLS (AILERON) DISCONNECTED NORMAL.  OVERRIDE OF AILERONS NORMAL, NO PHYSICAL ABNORMALITIES NOTED ON FLIGHT CONTROL SURFACE.  REF CL600 MM 22-11-21, 22-11-02.
